Restalane injected lower corners of mouth 24 hrs ago. One side has small lump, other, the size of med. marble. Looks been to dentist they & had not removed the cotton roles. As the bit of swelling reduces, lumps and look gets worse. My doctor is a board certified Dermatologist; no before and after photos were taken; I was given no after proceedure.do I call him?
Mouth Swollen After Restylane Injections
Doctor Answers (8)
Swelling After Restylane in the Lips
Swelling after injections of Restylane in the lips is very common. Most of the swelling should resolve by around 1-2 days. Bruising may persist for 1-2 weeks.
If you feel that you have a "ball" in one area or if you feel that the lips are uneven, you should speak to your dermatologist. In some cases, the product can be massaged into better place. Or, in some cases Hyaluronidase may be used to remove excess product in certain areas.
Lumps after Restylane
After injection with any dermal filler, you are likely to have moderate swelling which should resolve over a few days. If you do have lumps or bumps, it may be from product which was not injected smoothly or over-injeciton of product. If this is the case, your injector can treat you with Hylauronidase which will melt the product within about 24 hours. This treatment is effective for Juvederm, Restylane, Perlane and Prevelle, but not for Radiesse for collagen injections. Good luck.
Web reference: http://www.ShaferPlasticSurgery.com
Restylane Injection Lumps and Bumps
Definitely call your injecting physician whenever you have a question or concern about a treatment side effect. Most likely massage and time will help resolve the problem. If it persists, speak with your injector about dissolving some of the Restylane with hyaluronidase.
Hope all is well.
You might also like...
Mouth swollen after Restylane injections
It is best to call the injecting doctor. But usually gentle massage, warm compresses and time will alleviate your concerns. Sorry for the "BAD" follow up given to you from this injector.
Best of Luck from MIAMI DR. B
Swelling from fillers at corners of mouth
It may be easy for your doctor to massage the restylane into a better position. This is not an unusual situation when trying to left the corner of the mouth. Under the tissues the Restylane can increase the volume sideways as it tries to lift the cornern. I usually feel the area after I inject it with a gloved finger inside and one outside and massage it until I feel it result in a smooth contour. When you see your doctor, if it is not amenable to massage any longer, hyaluronidase can be injected, if needed, to reduce the volume.
Lumps/ Swelling after Restylane
Swelling is very common and the feeling of fullness in the corners are normal when trying to buttress droopy corners of the mouth. If the swelling/lumpiness persists after 7-10 days then I would give the doctor a call. In the mean time, use cold compresses for the swelling for the next few days and then switch to warm, moist compresses if the lumps are still there after the swelling subsides. After adding the heat, gently massage the nodules to evenly spread out the filler into the corners. If this still does not resolve the issue, your doctor can inject Hyaluronidase to dissolve the lumps. Give it time however these issues often resolve and the filler looks great after a week. Hang in there.
Restylane and swelling
First, restylane may cause a bit of swelling,. Second if you feel a lump you can probably massage it out as I will tell my patients if this happens. I usually do this routinely when I inject to even out the filler. Call your dermatologist with your concerns.
Swelling after Restylane
Typically, swelling after restylane may last for a few days.Time and cold compresses resolves post operative swelling related to filler injection. Bumps or lumps are different. If they persist visibly, then I would recommend showing to the doctor that performed the procedure.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.